# SDR USAA2014090300005

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 18,291 hours, 7,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND INBD EMER FLASHLIGHT UNDER FLIGHT ATTENDANT JUMP SEAT NOT FLASHING.  REPLACED EMER FLASHLIGHT BATTERY.  OPERATIONS NORMAL IAW AAM 20-25-00.
